MAUDE Adverse Event Report: MEDLINE RENEWAL ARTHROSCOPIC BUR; ARTHROSCOPIC ACCESSORY

MEDLINE RENEWAL ARTHROSCOPIC BUR; ARTHROSCOPIC ACCESSORY
Model Number 375-950-100
Medical Device Problem Code Material Fragmentation (1261)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 11/10/2016
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The facility reported metal shavings in the surgical site.Another device was readily available to complete the procedure.There was no report of adverse patient consequence, no effect on the patient's stability, and no need for additional medical intervention as a result of the incident.The device in question was returned for evaluation.We confirmed that the device had been reprocessed.The device was in good condition, and did not contain evidence of residual metal shavings.Our investigation could not confirm the reported issue, and therefore the root cause of the failure is unknown at this time.A review of the device history confirmed that all processes were conducted as required, and that the device met inspection and lubrication requirements prior to packaging and release.However, we are filing this medwatch report in an abundance of caution.
 
Event or Problem Description
A stryker formula¿ round bur left metal shavings in the patient's knee during the procedure.

Brand Name
ARTHROSCOPIC BUR
Common Device Name
ARTHROSCOPIC ACCESSORY
Manufacturer (Section D)
MEDLINE RENEWAL
2747 sw 6th st.
redmond OR 97756
MDR Report Key6175821
Report Number3032391-2016-00044
Device Sequence Number10866159
Product Code HRX
UDI-Device Identifier10888277382855
UDI-Public10888277382855
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K012667
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,user f
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 12/14/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Physician
Device Expiration Date01/31/2019
Device Model Number375-950-100
Device Lot Number280654
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/21/2016
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/17/2016
Initial Report FDA Received Date12/15/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
Yes
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age25 YR